Forum

Gilenya & dizzyness

I’ve been taking Gilenya for 3 weeks now and the past 2 weeks I’ve been really dizzy every time I walk about. I had this occasionally pre Gilenya but now it’s constant. I’ve also been burping a lot more, like every time i move! Before it would be just normal and quite rare. Has anyone else experienced this with Gilenya please? Really hoping it’ll wear off.

Hi,

As Gilenya users are being carefully monitored the best thing I can advise you is to contact your MS nurse that you will be seeing at your follow up appointments. I have been vey lucky so far with no side affects and I am feeling quite good for me.

Hope you feel better soon and good luck.

Thanks HJ mentioned it to MS nurse but all I got was 'oo I’ve not heard of that before, I’ll look it up" not heard from her since tho

Thanks for your reply HJ. I told the MS nurse but all I got was 'oo I’ve not heard of that before I’ll look it up" not heard from her since tho :frowning: